# SDR AALA20001553

- Difficulty date: September 14, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N1450A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11459
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE CENTER EMERGENCY EXIT CEILING LIGHT HAS BROKEN WIRE. REPLACED CENTER EMERGENCY EXIT CEILING LIGHT WIRE SYSTEM. SYSTEM GROUND CHECKED NORMAL OPERATION.
